# SDR UPS96820360

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 000AE506D0301
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MLG BOGIE TRIM EXTEND HOSE REPLACED, LINE SECURED.  THE FLEX LINE IS LONGER AND NEEDS REPLACING.
